# SDR FDEA201611063870

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,902 hours, 13,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5328538400000
- Part serial: NA
- Condition: Delaminated
- Location: Courier Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221PF HAS AREA OF DELAMINATION.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-00.  MAJOR REPAIR.
